# SDR HNAA0800137

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 39,914 hours, 43,567 cycles
- Engine: Pwa PW121
- Engine time: 37,668 hours, 41,110 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 ENGINE HYD PUMP C/L CAME ON AND WOULD NOT RESET, QTY AND PRESS NORMAL.  SBY MX MET A/C, FOUND BROKEN WIRE AT HYD PRESSURE SWITCH CONNECTOR.  REPAIRED BROKEN WIRE IAW CHAPTER 20 STANDARD MTN PRACTICES.
